# SDR UPS04142589

- Difficulty date: June 1, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 4,152 hours, 2,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327053100000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT PIT FLOOR PNL 151CF CRACKED IN 3 PLACES.  FABRICATE NEW FLOORBOARD IAW EO A300-5320-16407-A.
